# SDR AWXA200200771

- Difficulty date: August 13, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 63,909 hours, 25,098 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N300252
- Condition: Delaminated
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - APPROXIMATELY 12" OF TRAIL EDGE WEDGE HAS SKIN AND CORE DAMAGE ON # 6 LEADING EDGE SLAT.  REMOVED #6 LEADING EDGE SLAT; CLEANED, PREPARED, AND REPLACED TRAILING EDGE WEDGE IAW E.O. 57-55-10. REINSTALLED # 6 LEADING EDGE SLAT IAW BMM 27-81-01, PG. 401-422.
